# SDR CALA2025090508488

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 75,342 hours, 26,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop Ring
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L LEFT SIDE GIRT BAR BRACKET BROKEN.   LEFT PLASTIC STOP RING ON L1 SLIDE IS BROKEN.  REMOVED AND REPLACED THE LEFT HAND PLASTIC BAR STOP LOCK ON L1 SLIDE REF AMM TASK 25-66-001-00-803/804.   GIRT BAR LOCK AND SPRING PIN PROPERLY INSTALLED REF AMM 25-66-01-000-804 AND GMM 09-25-05.
